# SDR SWAA2025051965008

- Difficulty date: April 28, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 29,396 hours, 14,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED AT APPROXIMATELY LBL 9.<[01] REMOVED FASTENERS IN FUEL TANK ONLY OF VAPOR BARRIER ANGLE ON L/H SIDE PER SRM 51-40-02;[02] CUT AND REMOVED VAPOR BARRIER ATTACH ANGLE ON STA. 663 FROM APPROXIMATELY LBL 6? TO LBL 17? PER SRM 57-10-10-2R-5.;[03] VERIFIED WORK SIGNED IN CA#1 AND #2 ....... RII;[04] C/W HFEC OF OPEN HOLES IN REPAIR AREA FOR SRM 57-10-10-2R-5 PER NDT PART 6 51-00-00 PROD. 16 ---- NO DEFECTS NOTED;[05] C/W DVI OF REPAIR AREA FOR REPAIR SRM 57-10-10-2R-5 ---- NO DEFECTS NOTED;[06] TRIMMED AND LOCATED REPLACEMENT ANGLE FOR 663 VAPOR BARRIER L/H SIDE PER SRM 57-10-10-2R-5. PART NUMBER 111A1322U9;[07] VERIFIED WORK SIGNED IN CA# 6 RII...........TRIMMED AND LOCATED REPLACEMENT ANGLE FOR 663 VAPOR BARRIER L/H SIDE PER SRM 57-10-10-2R-5. PART NUMBER 111A1322U9;[08] RII - FORMED SPLICE ANGLE FROM 0.071 IN. 2024-T3 CLAD PER SRM 57-10-10-2R-5.;[09] VERIFIED WORK SIGNED IN CA#8 RII...........FORMED SPLICE ANGLE FROM 0.071 IN. 2024-T3 CLAD PER SRM 57-10-10-2R-5.;24] L/H 663 VAPOR BARRIER ATTACH ANGLE WAS REPAIRED PER SRM 57-10-10-2R-5 AND EA M-24-157-0234.; REF CORRECTIVE ACTIONS 1 THRU 23.;[25] LINE 24  INSPECTED AS REQUIRED
